MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW METZENBAUM SCISSOR TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS

MICROLINE SURGICAL INC. RENEW METZENBAUM SCISSOR TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS
Model Number 3112
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Insulation on tip came off inside patient.This was noted at the end of procedure and removed before closing.No impact to patient.
 
Additional Manufacturer Narrative
The returned product was cleaned, decontaminated and forwarded to quality engineering.Upon examination the shrink (insulation) tube was found to be intact, but not attached to the scissor.The shrink tube was measured and found to be at the pre-shrink size.It appears that the shrink tube was put in place, but was not subjected to the heat/shrink process.

Brand Name
RENEW METZENBAUM SCISSOR TIP, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham road
suite 1500
beverly, MA 01915
9789229810
MDR Report Key12813332
Report Number1223422-2021-00011
Device Sequence Number4543051
Product Code GEI
UDI-Device Identifier00811099010029
UDI-Public00811099010029
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K962119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3112
Device Catalogue Number3112
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown